oN aaoD vi/\iavHd
Please read right through this leaflet before you start using this medicine.
This medicine is available without prescription, but you still need to use Beechams All in One Tablets carefully to get the best results from them.
Keep this leaflet you may need to read it again.
If you have any questions, or if there is anything you do not understand, ask your pharmacist.
1. What Beechams All in One Tablets do
2. Check before you take Beechams All in One Tablets
3. How to take Beechams All in One Tablets
4. Possible side effects
5. How to store Beechams All in One Tablets
6. Further information
Beechams All in One Tablets are used for the short term relief of the symptoms of colds, chills and flu with chesty coughs. These symptoms include headache, shivers, aches and pains, blocked nose and painful sinuses, catarrh, sore throat and a chesty, productive cough.
This medicine contains three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily.
• if you have ever had an allergic reaction to paracetamol, guaifenesin, phenylephrine hydrochloride or to any of the other ingredients (listed in Section 6)
• if you have kidney or liver problems (including alcoholic liver disease), overactive thyroid, diabetes, high blood pressure or heart disease
• if you have phaeochromocytoma or glaucoma
• if you are taking tricyclic antidepressants (e.g. imipramine or amitriptyline) or if you are taking or have taken in the last two weeks monoamine oxidase inhibitors (MAOIs) (e.g. moclobemide) prescribed for depression
• if you are taking beta blockers (e.g. atenolol).
Do not take anything else containing paracetamol while taking this medicine.
Do not take with any other flu, cold, decongestant products or cough
This product may cause dizziness. If affected do not drive or operate machinery.
if you have been told by your doctor you have an intolerance to some sugars if you have a blood vessel disease such as Raynaud's Phenomenon if you have an enlarged prostate if you have asthma or chronic cough if you have heart or circulation disease.
Talk to your doctor or pharmacist before taking Beechams All in One Tablets if you are taking any prescribed medicines; particularly metoclopramide or domperidone (for nausea [feeling sick] or vomiting [being sick]) or ergotamine or methylsergide (for migraine) or colestyramine (to lower blood cholesterol) or drugs to lower blood pressure; appetite suppressants or stimulants; drugs to
PHARMA CODE N°
treat depression such as tricyclic antidepressants (e.g. amitriptyline) or heart disease (e.g. digoxin) or if you take blood thinning drugs (anticoagulants e.g. warfarin).
Talk to your doctor before taking this product if you are pregnant or breast feeding.
For oral use. Adults and children 12 years and over:
Swallow 2 tablets every 4 hours as needed.
• Do not take more frequently than every 4 hours.
• Do not take more than 8 tablets in 24 hours.
• Do not take more than the recommended dose.
• Do not take for more than 5 days without asking your doctor.
• Do not give to children under 12 years.
Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.
If your symptoms persist, see your doctor.
Like all medicines, Beechams All in One Tablets can have side effects, but not everybody gets them. A small number of people have had side effects.
Stop taking this medicine and tell your doctor immediately if you experience: Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breath.
Skin rash or peeling, or mouth ulcers.
Breathing problems. These are more likely if you have experienced them before when taking other painkillers such as ibuprofen or aspirin. Unexplained bruising or bleeding.
Reoccuring fevers or infections.
Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.
• Visual disturbances. This is rare but is more likely in those with glaucoma.
• Unusually fast pulse rate or a sensation of an unusually fast or irregular heartbeat.
• Difficulty passing water. This is more likely to occur in men with an enlarged prostate gland.
The following side effects may also occur. Tell your doctor if you get them.
• Raised blood pressure, headache, dizziness, difficultysleeping, nervousness, anxiety, diarrhoea or sickness.
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at:
www.mhra.qov.uk/vellowcard By reporting side effects you can help provide more information on the safety of this medicine.
Keep out of the sight and reach of children.
Do not use this medicine after the 'EXP' date shown on the pack.
Do not store above 25°C.
Active ingredient Each tablet contains Paracetamol 250 mg, Guaifenesin 100 mg
and Phenylephrine Hydrochloride 5 mg.
Other ingredients Lactose, microcrystalline cellulose, maize starch, stearic acid, colloidal anhydrous silica, purified talc, povidone, potassium sorbate (E 202), hypromellose, titanium dioxide (E 171), and polyethylene glycol.
Packs of Beechams All in One Tablets contain 8, 12, 16 or 24 tablets.
Not all pack sizes may be marketed.
The marketing authorisation holder is GlaxoSmithKline Consumer Healthcare, Brentford, TW8 9GS, U.K. and all enquiries should be sent to this address.
The manufacturer is SmithKIine Beecham SA, Ctra de Ajalvir, Km 2500,
28806 Alcala de Henares, Madrid, Spain.
This leaflet was last revised in November 2013.
Beechams is a registered trade markofthe GSK group of companies.
PHARMA CODE N°